# SDR DALA2022121208002

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 53,527 hours, 27,705 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3146 - CHEMICAL SMELL IN COCKPIT AFTER TURNING ON BLEED (APU) TAXIING TO GATE.   PERFORMED WOR5 CARD 0550-2002. REPLACED CABIN RECIRC FILTERS & AVIONICS FILTER. (9828602)
